# SDR 00FDEA00773

- Difficulty date: November 8, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N305FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47870
- Aircraft time: 39,136 hours, 12,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ACA73641
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - CORROSION ON FLOOR PANEL SUPPORT HAT SECTION AT BS 450 TO 460, LBL 55.  *S/D*  REMOVED AND REPLACED PER SRM 51-31-01 VOL II.
